# SDR FDEA201003110776

- Difficulty date: March 11, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 284N1025147
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT STA 440 TO STA 460 STR 22L TO 23L, FOUND INTERCOSTAL WEB   CRACKED.  CRACKED INTERCOSTAL BETWEEN STA 440 AND STA 460 R & R IAW SRM   51-40-02 REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
